Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 27, NWS Austin/San Antonio, TX

September 8, 2018Dimmit County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Sep 8, 2018, 10:27 PM CDT for Dimmit County, Texas. It took effect at Sep 11, 2018, 6:16 AM CDT. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Sep 8, 2018, 10:27 PM CDT (03:27 UTC)
In effect from
Sep 11, 2018, 6:16 AM CDT
Expired
Sep 12, 2018, 6:15 PM CDT
In force
36 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Dimmit County, TX

The radar

The Laughlin AFB radar (KDFX), 112 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nueces River near Asherton (ASRT2). The gauge peaked at 23.49 ft at Sep 13, 2018, 5:00 PM CDT.

Action stage
18 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08193000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

245 
WGUS44 KEWX 090327
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1027 PM CDT Sat Sep 8 2018

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Nueces River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC127-092126-
/O.NEW.KEWX.FL.W.0027.180911T1116Z-180912T2315Z/
/ASRT2.1.ER.180911T1116Z.180911T1800Z.180912T1115Z.NO/
1027 PM CDT Sat Sep 8 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Nueces River Near Asherton.
* from Tuesday morning to Wednesday evening...or until the warning is cancelled.
* At  9:30 PM Saturday the stage was 0.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue to rise to 
  near 21.1 feet by Tuesday early afternoon.The river will fall below flood 
  stage by Wednesday morning.
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
  the flood plain. Livestock and equipment should be moved from vulnerable 
  areas.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Asherton           18   20    0.6   Sat 09 PM   3.1  10.8  20.4  19.9  14.9


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
6 follow-up statements
080 
WGUS84 KEWX 090720
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
220 AM CDT Sun Sep 9 2018

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC127-100119-
/O.EXT.KEWX.FL.W.0027.180911T1522Z-180912T1945Z/
/ASRT2.1.ER.180911T1522Z.180912T0000Z.180912T0745Z.NO/
220 AM CDT Sun Sep 9 2018

 The flood warning continues for
  the Nueces River Near Asherton.
* At  1:30 AM Sunday the stage was 0.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late Tuesday morning and continue to rise
  to near 20.9 feet by Tuesday evening. The river will fall below flood stage by
  early Wednesday morning.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
  damage.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Sun   Mon   Tue   Wed   Thu
  Asherton          18   20    0.6   Sun 01 AM   0.8   6.2  19.1  18.8  12.1


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
936 
WGUS84 KEWX 091422
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
922 AM CDT Sun Sep 9 2018

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC127-100821-
/O.EXT.KEWX.FL.W.0027.180911T1451Z-180912T2130Z/
/ASRT2.1.ER.180911T1451Z.180912T0000Z.180912T0930Z.NO/
922 AM CDT Sun Sep 9 2018

 The flood warning continues for the Nueces River Near Asherton.
* At  8:30 AM Sunday the stage was 0.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late Tuesday morning and continue to rise
  to near 21.3 feet by Tuesday evening. The river will fall below flood stage by
  Wednesday morning.
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
  the flood plain. Livestock and equipment should be moved from vulnerable 
  areas.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Asherton           18   20    0.6   Sun 08 AM   6.4  19.0  19.5  13.6   9.6


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
503 
WGUS84 KEWX 091920
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
220 PM CDT Sun Sep 9 2018

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
  Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC163-101318-
/O.EXT.KEWX.FL.W.0035.180910T1633Z-180913T0448Z/
/DBYT2.2.ER.180910T1633Z.180911T0600Z.180912T1648Z.NO/
220 PM CDT Sun Sep 9 2018

 The flood warning continues for the Frio River Near Derby.
* At  1:30 PM Sunday the stage was 2.0 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and continue to 
  rise to near 9.0 feet by early Tuesday morning. The river will fall below 
  flood stage by late Wednesday morning.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon 
  Reservoir floods oil well pump jacks, irrigation pumps and any equipment in 
  the lower flood plain near and above Derby..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Derby               6    6    2.0   Sun 01 PM   2.5   8.9   6.4   4.4   3.1


&&

LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910


$$

TXC127-101318-
/O.EXT.KEWX.FL.W.0027.180911T1600Z-180912T1925Z/
/ASRT2.1.ER.180911T1600Z.180912T0000Z.180912T0725Z.NO/
220 PM CDT Sun Sep 9 2018

 The flood warning continues for the Nueces River Near Asherton.
* At  1:30 PM Sunday the stage was 0.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late Tuesday morning and continue to rise
  to near 21.0 feet by Tuesday evening. The river will fall below flood stage by
  early Wednesday morning.
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
  the flood plain. Livestock and equipment should be moved from vulnerable 
  areas.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Asherton           18   20    0.6   Sun 01 PM   3.6  19.2  18.4  12.8   9.9


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
181 
WGUS84 KEWX 100249
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
949 PM CDT Sun Sep 9 2018

...The flood warning continues for the following rivers in Texas...
  Nueces River Near Asherton Affecting Dimmit County
  
...The flood warning continues for the following rivers in Texas..
  Frio River Near Derby Affecting Frio County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC163-102049-
/O.CON.KEWX.FL.W.0035.180910T1000Z-180913T1800Z/
/DBYT2.2.ER.180910T1000Z.180911T0600Z.180913T0600Z.NO/
949 PM CDT Sun Sep 9 2018

The flood warning continues for
  the Frio River Near Derby.
* At  9:30 PM Sunday the stage was 3.9 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to rise to 
  near 8.8 feet by early Tuesday morning. The river will fall below flood stage 
  by early Thursday morning.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon 
  Reservoir floods oil well pump jacks, irrigation pumps and any equipment in 
  the lower flood plain near and above Derby.

&& 

Below are the latest river stages and forecasts:

                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Derby               6    6    3.9   Sun 09 PM   6.6   8.8   7.5   5.4   3.3


&&

LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910


$$

TXC127-102049-
/O.EXT.KEWX.FL.W.0027.180912T0325Z-180913T1845Z/
/ASRT2.1.ER.180912T0325Z.180912T1200Z.180913T0645Z.NO/
949 PM CDT Sun Sep 9 2018

 The flood warning continues for
  the Nueces River Near Asherton.
* At  9:30 PM Sunday the stage was 0.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Tuesday before midnight and continue to 
  rise to near 20.8 feet by Wednesday morning. The river will fall below flood 
  stage by early Thursday morning.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
  damage.

&& 

Below are the latest river stages and forecasts:

                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Asherton           18   20    0.6   Sun 09 PM   9.4  17.6  20.8  19.3  15.8


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
089 
WGUS84 KEWX 101611
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
1111 AM CDT Mon Sep 10 2018

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
  Frio River Near Derby Affecting Frio County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC163-111011-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-180913T1617Z/
/DBYT2.2.ER.180910T1403Z.180911T1200Z.180913T0417Z.NO/
1111 AM CDT Mon Sep 10 2018

 The flood warning continues for
  the Frio River Near Derby.
* At 10:30 AM Monday the stage was 6.4 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 9.1 feet by tomorrow 
  morning. The river will fall below flood stage Wednesday before midnight.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon 
  Reservoir floods oil well pump jacks, irrigation pumps and any equipment in 
  the lower flood plain near and above Derby..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Derby               6    6    6.4   Mon 10 AM   9.1   7.7   5.2   3.4   2.7


&&

LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910


$$

TXC127-111011-
/O.EXT.KEWX.FL.W.0027.180912T1630Z-180914T1648Z/
/ASRT2.1.ER.180912T1630Z.180913T1200Z.180914T0448Z.NO/
1111 AM CDT Mon Sep 10 2018

 The flood warning continues for
  the Nueces River Near Asherton.
* At 10:30 AM Monday the stage was 0.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late Wednesday morning and continue to 
  rise to near 21.1 feet by Thursday morning. The river will fall below flood 
  stage by Thursday before midnight.
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
  the flood plain. Livestock and equipment should be moved from vulnerable 
  areas.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Asherton           18   20    0.6   Mon 10 AM   4.3  19.1  21.1  19.3  15.7


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
097 
WGUS84 KEWX 110151
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
851 PM CDT Mon Sep 10 2018

...The flood warning is cancelled for the following rivers in Texas...
  Nueces River Near Asherton Affecting Dimmit County

  ...The flood warning continues for the following rivers in Texas...
  Frio River Near Derby Affecting Frio County

  PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC163-111951-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-180915T2248Z/
/DBYT2.2.ER.180910T1403Z.180912T0600Z.180915T1048Z.NO/
851 PM CDT Mon Sep 10 2018

 The flood warning continues for
  the Frio River Near Derby.
* At  8:30 PM Monday the stage was 8.3 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 9.7 feet by Wednesday 
  morning. The river will fall below flood stage Saturday morning.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon 
  Reservoir floods oil well pump jacks, irrigation pumps and any equipment in 
  the lower flood plain near and above Derby.

&& 

Below are the latest river stages and forecasts:

                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Derby               6    6    8.3   Mon 08 PM   9.1   9.7   9.3   8.0   5.9

&&

LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910


$$

TXC127-110221-
/O.CAN.KEWX.FL.W.0027.000000T0000Z-180914T1648Z/
/ASRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
851 PM CDT Mon Sep 10 2018

The flood warning is cancelled for
  the Nueces River Near Asherton.
* At  8:30 PM Monday the stage was 0.6 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage at 18.3 feet Wednesday 
  evening.
* Impact...At 18.0 feet...Flow reaches into low sections of the flood plain.

&& 

Below are the latest river stages and forecasts:

                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Asherton           18   20    0.6   Mon 08 PM  10.7  17.8  18.2  16.4  12.8

&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 8, 7:13 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Sep 8, 7:13 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
713 PM CDT Sat Sep 8 2018

.AVIATION... /00Z TAFS/
An update has been issued for improving conditions around AUS. This
places all the TAF sites into relative stability, although high pwat
values over the region warrants a mention of vcsh through much of the
early periods. Still large areas of light radar echoes signal light
sprinkles possible from an elevated layer of clouds that is
associated with what was an mcv that lifted out of Mexico earlier
today. Cold front position appears to be much unchanged for much of
today as mesoscale outflows have governed much of the wind direction
over the I-35 taf sites. As shortwave activity increase across the
area near midnight, this is when thunderstorm chances ramp up at
SSF/SAT and potentially as far north as AUS. The cold front shows an
approach into the I-35 corridor and sets up a period of overrunning
rain and storms for several hours of potentially ifr of lower
conditions. DRT could miss out of the heavy downpours and thunder,
but areas of showers should be in the area through around daybreak.
Along I-35, improvements are expected to linger into the mid-
afternoon, and possibly through the early evening where the front
remains shallow over SAT/SSF.

&&

.PREV DISCUSSION... /ISSUED 251 PM CDT Sat Sep 8 2018/

SHORT TERM (Tonight through Sunday Night)...
Showers and thunderstorms have waned across the western half of the
CWA, but increased in the eastern half of the CWA this afternoon.
With the proximity of an upper-level trough, very moist Gulf air (PWS
AOA 2 inches), and the stalling WSW to ENE frontal boundary across
the area will continue to produce rounds of storms over the next 24
hours. Global and mesoscale models are in good agreement in focusing
the main activity along U.S. 90, including metro San Antonio. That
said, everyone should see some rain by noon Sunday, with many places
receiving 1-3 inches, and a few spots getting up to seven inches.
This should result in a lot of minor flooding, with some moderate
level river flooding. Therefore, a flash flood watch has been
extended in time (until Sunday at 1 pm) and in areas (now covering
all of South Central Texas). We will likely trim back the watch on
Sunday morning as areas clear from the heaviest rain.

LONG TERM (Monday through Saturday)...
The upper level trough begins to drift east on Monday, so rain
chances will drop through mid-week. However, a large scale surge in
moist air and troughing (also likely to affect Florence along the
U.S. East Coast), will bring back higher rain chances Thursday and
Friday. The rain and cloudcover will keep high temperatures at or
slightly below normal all week (around 90 F), while lows stay near
normal in the upper 60s to lower 70s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              72  82  70  86  70 /  80  80  40  20  30
Austin Bergstrom Intl Airport  72  82  70  86  70 /  80  90  50  30  30
New Braunfels Muni Airport     72  82  70  86  70 /  80  90  50  40  30
Burnet Muni Airport            70  81  68  84  68 /  70  60  20  10  20
Del Rio Intl Airport           71  82  69  87  69 /  60  50  20  10  -
Georgetown Muni Airport        71  83  68  85  69 /  70  60  30  20  20
Hondo Muni Airport             72  81  69  85  69 /  70  80  40  20  20
San Marcos Muni Airport        72  82  70  85  70 /  80  90  50  40  30
La Grange - Fayette Regional   73  84  72  86  71 /  60  70  50  60  40
San Antonio Intl Airport       73  81  69  85  71 /  80  90  50  30  30
Stinson Muni Airport           74  82  71  85  72 /  80  80  50  40  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday afternoon for Atascosa-Bandera-
Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Dimmit-Edwards-
Fayette-Frio-Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-
Kinney-Lavaca-Lee-Llano-Maverick-Medina-Real-Travis-Uvalde-Val
Verde-Williamson-Wilson-Zavala.

&&

Mesoscale/Aviation...Oaks
Synoptic/Grids...Treadway
Public Service/Data Collection...YB
Hazardous weather outlook, Sep 8, 3:26 PM CDT, 7 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
326 PM CDT Sat Sep 8 2018

TXZ171>173-183>194-202>209-217>225-228-092030-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
326 PM CDT Sat Sep 8 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Scattered to numerous showers and thunderstorms are expected
across South Central Texas today and tonight. The main concern
will be heavy rainfall and possible flooding. A Flash Flood Watch
is in effect for all of South Central Texas. Areas that have
recently seen heavy rainfall will be at greater risk for flash
flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered to numerous showers and thunderstorms will continue
across South Central Texas through Sunday. Isolated areas of
heavy rainfall could lead to flooding mainly across areas that
have had significant rains recently. A Flash Flood Watch will be
in effect for all of South Central Texas, with heavy rain threat
shifting from northwest to southeast mid- morning Sunday.

Showers and thunderstorms will gradually become less numerous
Monday through Wednesday. Locally heavy rains may cause some minor
flooding.

.SPOTTER INFORMATION STATEMENT...

While spotter activation is not anticipated, any reports of heavy
rainfall or flooding are appreciated.

In the hours before

Special weather statement, Sep 8, 5:13 PM CDT, 5 hours 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
513 PM CDT SAT SEP 8 2018

TXZ191>193-207-208-082245-
Guadalupe TX-Caldwell TX-Bastrop TX-Hays TX-Travis TX-
513 PM CDT SAT SEP 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CALDWELL...SOUTHEASTERN
HAYS...NORTHEASTERN GUADALUPE...SOUTH CENTRAL TRAVIS AND WESTERN
BASTROP COUNTIES UNTIL 545 PM CDT...

At 512 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lockhart, moving north at 15 mph.

Winds in excess of 40 mph, very heavy rainfall, and pea sized hail
will be possible with this storm.

Locations impacted include...
San Marcos, Kyle, Buda, Lockhart, Martindale, Uhland, Mustang Ridge,
Niederwald, Staples, Fentress, Zorn, Onion Creek, Creedmoor, San
Marcos Regional Airport, Maha, Maxwell, Reedville, Redwood, Lytton
Springs and Mendoza.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2972 9775 2974 9797 3012 9779 3007 9751
TIME...MOT...LOC 2212Z 192DEG 14KT 2991 9771

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 9:49 PM CDTRiver Flood WarningEWXVal Verde5 hr
Sep 9, 2:12 AM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Sep 9, 3:58 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Sep 9, 4:25 AM CDTFlash Flood WarningEWXBandera, Medina6 hr
Sep 9, 4:43 AM CDTFlash Flood WarningEWXBexar, Comal12 hr
Sep 9, 4:57 AM CDTAreal Flood AdvisoryEWXBastrop, Travis3 hr
Sep 9, 5:36 AM CDTAreal Flood AdvisoryEWXComal, Hays114 min
Sep 9, 5:51 AM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson114 min
Sep 9, 6:35 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio, Medina3 hr
Sep 9, 7:21 AM CDTFlash Flood WarningEWXCaldwell, Comal, Guadalupe, Hays3 hr
Sep 9, 8:09 AM CDTAreal Flood AdvisoryEWXMedina2 hr
Sep 9, 8:11 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe, Karnes, Wilson2 hr
Sep 9, 9:00 AM CDTRiver Flood WarningEWXBexar23 hr
Sep 9, 9:00 AM CDTRiver Flood WarningEWXBexar, Wilson54 hr
Sep 9, 9:00 AM CDTRiver Flood WarningEWXKarnes, Wilson3 days
Sep 9, 9:00 AM CDTRiver Flood WarningEWXKarnes, Wilson42 hr
Sep 9, 9:00 AM CDTRiver Flood WarningEWXKarnes72 hr
Sep 9, 9:14 AM CDTRiver Flood WarningEWXGoliad, Karnes7 days
Sep 9, 9:14 AM CDTRiver Flood WarningEWXBexar30 hr
Sep 9, 9:18 AM CDTRiver Flood WarningEWXFrio4 days
Sep 9, 9:49 AM CDTAreal Flood AdvisoryEWXBastrop, Travis3 hr
Sep 9, 10:01 AM CDTFlash Flood WarningEWXBandera, Medina6 hr
Sep 9, 10:12 AM CDTFlash Flood WarningEWXCaldwell, Comal, Guadalupe, Hays6 hr
Sep 9, 10:56 AM CDTAreal Flood AdvisoryEWXKendall3 hr

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.